# SDR AALA2002139A

- Difficulty date: September 26, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DFW NO TRIP/26 - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS IL2-674 AND L2-637 INOPERATIVE.  CLEANED EMERGENCY EXIT LIGHTS CONTACTS FOR B5-28 CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
